# SDR SWAA2018010318780

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,929 hours, 24,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11074
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  CONNECTED CONNECT IAW AMM.
